Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

6 weeks pregnant, spotting blood. Taken primolut-n tablets. Will they cause miscarriage?

I have a friend who has six weeks pregnancy and she has spot bleeding for three days and she went to doctor and she was given primolut N tabs to swallow 10 mg 12 hrly for 10 days but i read somewhere that primolut N tabs is contraindicated to pregnancy. So by taking it does it means she has lost her pregnancy? because she had already taken primolut N tabs for 8 days now.
Asked On : Tue, 15 Jan 2013
Answers:  1 Views:  249
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Sep 2012
Hello, Welcome to HCM. I am Dr. Das.

Look, primolut N is really contraindicated in early pregnancy.

She has to stop the drug immediately.

In this time, progesterone containing drugs are effective.

So, consult with another doctor. And most importantly, do an ultrasound scan immediately.

Answered: Wed, 16 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor